Paper “On the abnormal structure of finite groups” published in Revista Matemática Iberoamericana

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

Adolfo Ballester-Bolinches, John Cossey, Ramón Esteban-Romero

On the abnormal structure of finite groups

Rev. Mat. Iberoamericana., 30, 13-24 (2014)

http://dx.doi.org/10.4171/rmi/767

Abstract: We study finite groups in which every maximal subgroup is supersoluble or normal. Our results answer some questions arising from papers of Asaad and Rose.


MSC: 20D10, 20D05, 20F16
Keywords: Finite group, supersoluble group, maximal subgroup

Paper “On a class of generalised Schmidt groups”

The paper

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

will be published in Annali di Matematica Pura ed Applicata. It is available through

http://dx.doi.org/10.1007/s10231-013-0365-3
(see abstract below). We will inform about the publication details.

El artículo

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

será publicado en Annali di Matematica Pura ed Applicata. Está disponible en

http://dx.doi.org/10.1007/s10231-013-0365-3
(véase resumen más abajo). Informaremos sobre los detalles de su publicación.

L’article

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

serà publicat en Annali di Matematica Pura ed Applicata. Està disponible en

http://dx.doi.org/10.1007/s10231-013-0365-3

(vegeu resum més avall). Informarem sobre els detalls de la seua publicació.

Abstract: In this paper families of non-nilpotent subgroups covering the non-nilpotent part
of a finite group are considered. An A_5-free group possessing one of these families is soluble, and soluble groups with this property have Fitting length at most three. A bound on the number of primes dividing the order of the group is also obtained.

Keywords:  Finite groups · Nilpotent groups · Maximal subgroups
Mathematics Subject Classification (2010):  20D05 · 20D10 · 20F16

http://permut.blogs.uv.es/2013/07/23/paper-on-a-class-of-generalised-schmdit-groups/

Article “Maximal subgroups and PST-groups” publicat

Central European Journal of MathematicsHere is the reference for our paper:

Ací tenim la referència del nostre article:

Aquí tenemos la referencia de nuestro artículo:

Adolfo Ballester-Bolinches, James C. Beidleman, Ramón Esteban-Romero, Vicent Pérez-Calabuig

Maximal subgroups and PST-groups

Centr. Eur. J. Math., 11(6), 2013, 1078-1082.

http://dx.doi.org/10.2478/s11533-013-0222-z

More information/Més informació/Más información:

http://permut.blogs.uv.es/2013/03/19/publication-data-for-maximal-subgroups-and-pst-groups/

This is an update on/Açò és una actualització de/Esto es una actualización de

http://estebanr.blogs.uv.es/2013/03/15/paper-maximal-subgroups-and-pst-groups/

 

Paper “Maximal subgroups and PST-groups”

The research paper “Maximal subgroups and PST-groups” has appeared on the Centr. Eur. J. Math. web page. More info:

http://permut.blogs.uv.es/2013/03/15/paper-maximal-subgroups-and-pst-groups/

http://dx.doi.org/10.2478/s11533-013-0222-z

L’article de recerca “Maximal subgroups and PST-groups” ha aparegut al web de Centr. Eur. J. Math. Més informació:

http://permut.blogs.uv.es/2013/03/15/paper-maximal-subgroups-and-pst-groups/

http://dx.doi.org/10.2478/s11533-013-0222-z

El artículo de investigación “Maximal subgroups and PST-groups” ha aparecido en el web de Centr. Eur. J. Math. Más información:

http://permut.blogs.uv.es/2013/03/15/paper-maximal-subgroups-and-pst-groups/

http://dx.doi.org/10.2478/s11533-013-0222-z